# SDR WX0A2015062672697

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 64,909 hours, 41,939 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Defective
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT HIGH ON CLIMB OUT.  FOLLOWED QRH PROCEDURE 21.4 RETURNED TO FIELD.  REF LOG PAGE 553713 FOR TROUBLESHOOTING & WORK ORDER 260063.  FOUND LEAK FROM AFT APU LOAD CONTROL VLV.  R & R CLAMP IAW AMM 20-10-11.  OPERATIONS & LEAK CHECKED GOOD.
